MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1007-R
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the charging port is faulty.It is unknown if the device was in use on a patient, however no patient or user harm was reported.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the charging port is faulty.There was no patient involvement at the time of the event, therefore no patient or user consequences occurred.
 
Additional Manufacturer Narrative
New information received indicates there was no patient involvement at the time of the event.Describe event or problem updated.Patient information updated to not applicable.Health impact updated.

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key21815892
Report Number3003832357-2025-000276
Device Sequence Number9250980
Product Code MHX
UDI-Device Identifier05060472440013
UDI-Public(01)05060472440013
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1007-R
Device Catalogue Number989706000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer04/09/2025
05/02/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date04/22/2025
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown